Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Veins feel spongy on wrist. Why do they hurt? Related to ankle surgery?

one of my veins feels spongy its located on my wrist and hurts and feels tender to touch I also had been experiencing similar kind of discomfort on my 4th finger of my left hand this as now gone I have recently had surgery on my left ankle ( arthroscopy and bone shaved ) I m male white Caucasian age 34 generally good health non drinker moderate smoker . recent medications modified slow release morphine tablets , codeine , paracetamol , naproxine .
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello aweaver,

Thanks for posting your query

Your veins over wrist are tender to touch, so you might having thrombophlebitis.

Recently you had surgery on your left ankle (arthroscopy), So this thrombophlebitis might be due to canula placed in your wrist vein.

So you have to visit the surgeon for exam & treatment acc. to that.

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor